# SDR EIAA9679

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angles
- Condition: Cracked
- Location: Bs 598
- Part time: 48,522 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - FORWARD CARGO BAY BS 598 STRINGER 28R BOTH HORIZONTAL AND VERTICAL PANEL SUPPORT ANGLES ARE CRACKED.  FABRICATED AND INSTALLED HORIZONTAL ANGLE PER SRM 51-30-2, 53-21-0 FIG 7C SHEET 1 AND 3.  FABRICATED AND INSTALLED VERTICLE ANGLE PER SRM 51-30-2, 53-01 FIG 2 SHEET 4 AND SRM 53-21-0 FIG 7C SHEET 1/3.  SECOND STRUCTURE.  (M)
